# SDR AALA202507317695

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 27,556 hours, 11,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT OUTSIDE AND AFT OF THE RIGHT AFT SERVICE DOOR WILL NOT ILLUMINATE. REMOVE AND REPLACED EXTERIOR LAMP OF R4 DOOR. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
